Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Abdominal pain, bloating. CT scan shows pancreatic lesion. History of breast cancer. Scared

Hi, I am scared to death. I survived breast cancer at 40 and then the next yr after having a complete hysterectomy I developed and infection and during a ct scan in the er a small pancreatic lesion was found. My surgeon aspirated it and found it to be benign, but two months ago I started having pain in my mid to lower right abdomen accompanied by a bloated feeling. I have tried both a regular and an open MRI but have been to claustrophobic to get through either. Now I have an MRI rescheduled with Valium prior and Atavin in the same IV as my contrast. I m scared of what may be wrong and I m scared that the Atavin may not be enough to get me through the procedure
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
it is better you should go for PET scan insead of MRI
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor